Do you think I sound depressed? I don't understand what is going on Thu, Apr 30th 2009
I am a 20 year old female.. I have 4 weeks left of university and then my degree is completed. I live with my boyfriend, who I love very much. I am close to my family and friends, and I still have been going out on weekends. But i am always upset. I cry all the time. I am usually a sensitive person, but this is just ridiculous. I get even more upset at how upset I am. It's so frustrating. I just want to go back to who I was before. I don\'t know why I am feeling this way.. I feel like I should be so happy and lucky with the way my life is going. My friends and family say it must just be that my university work is stressful. And i agree that it is, but I've been at university for 3 and a half years, and it has never made me like this before. Yes, I've been stressed before, but this is just silly. I feel so stupid to be so upset over nothing when there are so many worse off than I am. And i feel so selfish. But i just can't help it... What is wrong with me?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.